# SDR CALA2017032400679

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 57,196 hours, 20,262 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Compressor
- Part number: 288237
- Part serial: 1731
- Condition: Faulty
- Location: Potable Water
- Part time: 52,916 hours, 19,611 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM BOTH  SIDES OF CABIN 3 ROWS  FROM REAR. REMOVED AND REPLACED POTABLE WATER TANK COMPRESSOR IAW AMM 38-42 -01 AND CHECK VALVE IAW AMM 38-42-09. SYS OPS CHECK GOOD.
